Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Mini pill Cerazette

(5 Posts)
twoteens Wed 01-Dec-10 15:53:56

Message withdrawn at poster's request.

snowmash Wed 01-Dec-10 16:42:41

I would say see how it goes - everyone's an individual (and if you find you have side effects, there are other options).

[That said, as a dissimilar individual I didn't experience either of those effects].

yoshysmum Wed 01-Dec-10 21:51:30

I lost a bit of weight, but also lost my libidosad but everyone is different and it may not effect you in this way. Congratulations on the new relationship by the waygrin

galonthefarm Wed 01-Dec-10 21:54:36

hi, been on cerazette about 3 months now.

Only side effects I had were more headaches for first couple of weeks, then everything now seems "normal" so to speak. Am going to gym and slimming world and actually weight loss probably increased since taking it - probably due to increased motivation on my part though! Everyone different though, so I guess you need to see how it goes

CrispyTheCrisp Wed 01-Dec-10 21:54:44

I was on cerazette for 6+ years, no side effects at all, BUT i would say i have seen quite a few threads on MN where people have had serious side effects from Cerazette (much worse than weight gain & libido). I think you just have to give it a go and see what happens. You can always stop taking it and change to something else smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now